# SDR CHIA201909124159

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N235CH
- Make and model: Boeing 234
- Aircraft serial: MJ002
- Aircraft time: 6,235 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATED CRACK FOUND IN ANGLE AT STA 160, BL 11R TO 23R, WL +56 APPROX.
